Alert archive / Alabama / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 49, NWS Birmingham, AL

June 22, 2018Jefferson County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 22, 2018, 3:03 PM CDT for Jefferson County, Alabama. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2018, 3:03 PM CDT (20:03 UTC)
Expired
Jun 22, 2018, 3:45 PM CDT
In force
42 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Jefferson County, AL

The radar

The Birmingham radar (KBMX), 45 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 3:36 PM CDTTSTM WND DMG1 Wsw Uab Campus, ALA FEW TREES DOWN, AT LEAST ONE VEHICLE DAMAGED NEAR UAB CAMPUS IN BIRMINGHAM. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.1 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2018-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 73 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2018-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
73 J/kg
Mixed-layer CIN
-155 J/kg
Mixed-layer LCL
1092 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

934 
WUUS54 KBMX 222003
SVRBMX
ALC073-222045-
/O.NEW.KBMX.SV.W.0049.180622T2003Z-180622T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
303 PM CDT FRI JUN 22 2018

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Southwestern Jefferson County in central Alabama...

* Until 345 PM CDT.

* At 303 PM CDT, a severe thunderstorm was located over Oak Grove, or
  10 miles west of Hueytown, moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Southwestern Birmingham, Hoover, Vestavia Hills, Bessemer,
  Homewood, Hueytown, Fairfield, Pleasant Grove, Midfield, Brighton,
  Lipscomb, Sylvan Springs, North Johns, Birmingham Fairgounds, Bull
  City, Ensley, Bluff Park, Legion Field, Splash Adventure and
  Concord.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3349 8733 3348 8729 3350 8729 3350 8726
      3353 8727 3352 8725 3354 8723 3351 8682
      3339 8679 3336 8682 3336 8683 3333 8684
      3333 8688 3330 8691 3341 8725 3344 8729
      3346 8733 3347 8734
TIME...MOT...LOC 2003Z 279DEG 33KT 3345 8717 

HAIL...<.75IN
WIND...60MPH
 
$$

89^GSatterwhite
3 follow-up statements
261 
WWUS54 KBMX 222013
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
313 PM CDT FRI JUN 22 2018

ALC073-222045-
/O.CON.KBMX.SV.W.0049.000000T0000Z-180622T2045Z/
Jefferson AL-
313 PM CDT FRI JUN 22 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHWESTERN JEFFERSON COUNTY...

At 313 PM CDT, a severe thunderstorm was located near Oak Grove, or
near Hueytown, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Southwestern Birmingham, Hoover, Vestavia Hills, Bessemer, Homewood,
Hueytown, Fairfield, Pleasant Grove, Midfield, Brighton, Lipscomb,
Sylvan Springs, Birmingham Fairgounds, Ensley, Bluff Park, Legion
Field, Splash Adventure, McDonald Chapel, Concord and Patton Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3351 8682 3339 8679 3336 8682 3336 8683
      3333 8684 3333 8688 3331 8690 3342 8721
      3348 8721 3354 8718
TIME...MOT...LOC 2013Z 277DEG 30KT 3345 8710 

HAIL...<.75IN
WIND...60MPH
 
$$

89^GSatterwhite
499 
WWUS54 KBMX 222025
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
325 PM CDT FRI JUN 22 2018

ALC073-222045-
/O.CON.KBMX.SV.W.0049.000000T0000Z-180622T2045Z/
Jefferson AL-
325 PM CDT FRI JUN 22 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTH CENTRAL JEFFERSON COUNTY...

At 325 PM CDT, a severe thunderstorm was located over Bon Air, or
over Fairfield, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Southwestern Birmingham, Hoover, Vestavia Hills, Bessemer, Homewood,
Hueytown, Fairfield, Pleasant Grove, Midfield, Brighton, Lipscomb,
Sylvan Springs, Birmingham Fairgounds, Patton Creek, Ross Bridge,
Ensley, Bluff Park, Riverchase Galleria, Legion Field and McDonald
Chapel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3351 8682 3339 8679 3336 8682 3336 8685
      3341 8702 3346 8702 3352 8701
TIME...MOT...LOC 2025Z 278DEG 38KT 3346 8695 

HAIL...<.75IN
WIND...60MPH
 
$$

89^GSatterwhite
889 
WWUS54 KBMX 222035
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
335 PM CDT FRI JUN 22 2018

ALC073-222045-
/O.EXP.KBMX.SV.W.0049.000000T0000Z-180622T2045Z/
Jefferson AL-
335 PM CDT FRI JUN 22 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL JEFFERSON COUNTY
WILL EXPIRE AT 345 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Birmingham.

LAT...LON 3351 8682 3339 8679 3336 8682 3336 8685
      3341 8702 3346 8702 3352 8701
TIME...MOT...LOC 2035Z 279DEG 33KT 3345 8684 

$$

89^GSatterwhite

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:02 PM CDT, 1 minute earlier.

Area forecast discussion, Jun 22, 3:02 PM CDT, 1 minute before
Area Forecast Discussion
National Weather Service Birmingham AL
302 PM CDT Fri Jun 22 2018

.UPDATE...
MESOSCALE UPDATE.

&&

.SHORT TERM...
This afternoon and early evening.

An upper level low remains to the north near the border of
Illinois and Indiana state line while an occluded low was analyzed
over eastern Illinois. A stationary front extended east of the
triple point across the Ohio River Valley and into West Virginia
and Virginia. A cold front extended from the triple point
southeast into Kentucky and stretched southwest into west
Tennessee and into central Arkansas.

Cloud cover has helped to limit destabilization in the lower
levels and this has kept the stronger storms more isolated. There
still remains potential for a few severe thunderstorms with
damaging wind being the primary risk. There remains a non zero
tornado threat but the risk remains minimal. Fast storm motions
from 30-40 mph is helping to reduce the risk of localized flooding
despite rain rates averaging from 1.00 to 1.50 inches per hour.

Deep layer unidirectional wind shear will continue to support
organized convection with higher longevity than typical summertime
convection. Storm-relative helicity values observed on the 12Z
sounding were supportive of some broad storm-scale rotation as has
been exhibited recently in storms that moved across Pickens and
into Tuscaloosa County. A brief tornado can not be entirely ruled
out, especially where storms interact with low-level boundaries
where low-level directional shear will be maximized.

An outflow boundary from convection last evening drifted south to
near the U.S. Highway 80 corridor this morning and this boundary
is now observed by radar lifting northeast and is acting as a
focus for shower and thunderstorm activity across our southwest
and south-central counties. Meanwhile, we expect ongoing activity
to continue to move generally east across central Alabama through
late afternoon.

05

.LONG TERM...
Saturday through Thursday.

The southern extent of moderate westerly flow at 500mb will reside
over North Alabama on Saturday along with a thermal gradient
associated with prior convection. Warm advection and lift near
this feature should continue to serve as a focus for showers and
storms with the highest chances across the North.

After Saturday, the 500mb pattern will become more typical of
summer, and the aforementioned thermal gradient should retreat
northward on Sunday as higher heights develop across the Deep
South. Convection should be isolated and limited to north of
Interstate 20. Rain chances may slowly increase for Monday through
Thursday as the ridge weakens.

87/Grantham

&&

.AVIATION...
18Z TAF Discussion.

Conditions will now begin to deteriorate across the area as
showers and storms begin to move into the area. Look for impacts
at TCL and within the hour and then EET, ASN, and ANB by 19 to
20Z. Look for the impacts to begin at MGM and TOI after 23Z.
Thunderstorms will not persists in a area for long so went with
generally only 2 to 3 hours with each tempo. Drier tonight with
low clouds developing after 8Z. Another MCS will move into the
area late morning, generally across the north, so added in
prob30 for the northern sites for TSRA after 16Z.

16

&&

.FIRE WEATHER...

Relatively high rain chances will continue through Saturday
especially across the northern half of the area. Patchy fog may
develop in the overnight and early morning hours where rainfall
occurs. There are no fire weather concerns at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     69  88  71  92  71 /  50  60  20  20  30
Anniston    70  89  71  92  72 /  60  60  10  10  20
Birmingham  72  90  73  93  73 /  40  50  10  10  20
Tuscaloosa  72  93  74  94  74 /  40  40  10  10  10
Calera      72  90  73  92  73 /  50  40  10  10  10
Auburn      71  89  73  91  73 /  60  40  10  10  10
Montgomery  74  93  74  94  74 /  60  30  10  10  10
Troy        74  92  73  92  73 /  50  20  10  10  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Jun 22, 4:38 AM CDT, 10 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
438 AM CDT Fri Jun 22 2018

ALZ011>015-017>050-231245-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
438 AM CDT Fri Jun 22 2018

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Today and Tonight.

There is a risk of severe storms this afternoon and evening across
all of Central Alabama. However, the favored area for severe storms
will be along the I-20 corridor with the main threat being damaging
straight line winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
today and this evening.

In the hours before

Special weather statement, Jun 22, 1:14 PM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Birmingham AL
114 PM CDT FRI JUN 22 2018

ALZ012-013-022-221845-
Fayette AL-Pickens AL-Lamar AL-
114 PM CDT FRI JUN 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PICKENS...
SOUTHWESTERN FAYETTE AND SOUTHEASTERN LAMAR COUNTIES UNTIL 145 PM
CDT...

At 113 PM CDT, Doppler radar was tracking a strong thunderstorm near
Millport, moving east at 35 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Millport, Kennedy, Ashcraft Corner, Lubbub and Shaw.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3354 8821 3360 8781 3352 8781 3352 8784
      3343 8784 3343 8818
TIME...MOT...LOC 1813Z 264DEG 30KT 3349 8811

05
Special weather statement, Jun 22, 1:40 PM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Birmingham AL
140 PM CDT FRI JUN 22 2018

ALZ013-022-023-221915-
Fayette AL-Pickens AL-Tuscaloosa AL-
140 PM CDT FRI JUN 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TUSCALOOSA...
NORTHEASTERN PICKENS AND SOUTHWESTERN FAYETTE COUNTIES UNTIL 215 PM
CDT...

At 139 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ashcraft Corner, or 7 miles southeast of Millport, moving east at 40
mph. Another strong thunderstorm was located just south of Ashcraft
Corner and was also moving east at 40 mph.

Pea size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Ashcraft Corner, Lubbub, Moores Bridge and New Lexington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3353 8806 3353 8795 3355 8795 3363 8757
      3342 8752 3343 8806
TIME...MOT...LOC 1839Z 262DEG 33KT 3349 8799

05
Special weather statement, Jun 22, 2:06 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Birmingham AL
206 PM CDT FRI JUN 22 2018

ALZ024-026-221930-
Jefferson AL-St. Clair AL-
206 PM CDT FRI JUN 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL JEFFERSON AND WEST
CENTRAL ST. CLAIR COUNTIES UNTIL 230 PM CDT...

At 206 PM CDT, Doppler radar was tracking a strong thunderstorm over
northeastern Birmingham, moving northeast at 30 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Northeastern Birmingham, Vestavia Hills, Trussville, Irondale, Leeds,
Moody, Center Point, Clay, Tarrant, Margaret, Argo, Chalkville, Shops
of Grand River, Bald Rock, Alton, Grayson Valley, Barber Motorsports
Park, Birmingham Airport, Branchville and Chula Vista.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3358 8634 3353 8648 3355 8648 3355 8652
      3352 8652 3352 8656 3351 8657 3347 8668
      3358 8677 3378 8655
TIME...MOT...LOC 1906Z 240DEG 27KT 3357 8668

05
Special weather statement, Jun 22, 2:08 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Birmingham AL
208 PM CDT FRI JUN 22 2018

ALZ023-221945-
Tuscaloosa AL-
208 PM CDT FRI JUN 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TUSCALOOSA COUNTY
UNTIL 245 PM CDT...

At 208 PM CDT, Doppler radar was tracking a strong thunderstorm near
Samantha, or 16 miles north of Northport, moving east at 35 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Bankhead Lock And Dam, Wiley and Windham Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3357 8732 3352 8732 3351 8730 3349 8730
      3349 8733 3347 8734 3345 8733 3346 8732
      3344 8731 3344 8730 3339 8730 3345 8768
      3352 8768
TIME...MOT...LOC 1908Z 270DEG 28KT 3349 8758

05
Special weather statement, Jun 22, 2:35 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Birmingham AL
235 PM CDT FRI JUN 22 2018

ALZ023-222000-
Tuscaloosa AL-
235 PM CDT FRI JUN 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL TUSCALOOSA COUNTY
UNTIL 300 PM CDT...

At 235 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Bankhead Lock And Dam, or 16 miles north of Holt,
moving east at 20 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Bankhead Lock And Dam, Wiley and Windham Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3358 8732 3352 8732 3352 8727 3350 8726
      3350 8729 3348 8729 3348 8730 3349 8730
      3349 8733 3347 8734 3345 8733 3345 8731
      3344 8732 3345 8752 3353 8754
TIME...MOT...LOC 1935Z 264DEG 19KT 3349 8748

05
Special weather statement, Jun 22, 2:53 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Birmingham AL
253 PM CDT FRI JUN 22 2018

ALZ023-024-222030-
Jefferson AL-Tuscaloosa AL-
253 PM CDT FRI JUN 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TUSCALOOSA AND
SOUTHWESTERN JEFFERSON COUNTIES UNTIL 330 PM CDT...

At 253 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bankhead Lock And Dam, or 17 miles west of Hueytown, moving east at
40 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Hueytown, Pleasant Grove, Sylvan Springs, Maytown, North Johns, Bull
City, Bankhead Lock And Dam, Concord and Little Shoal.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3356 8737 3356 8732 3352 8732 3351 8727
      3353 8727 3352 8726 3352 8725 3354 8723
      3354 8722 3355 8720 3353 8700 3332 8703
      3342 8743
TIME...MOT...LOC 1953Z 279DEG 34KT 3347 8730

89^GSatterwhite

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 11:12 AM CDTSpecial Weather StatementBMXLamar33 min
Jun 22, 11:40 AM CDTSpecial Weather StatementBMXLamar35 min
Jun 22, 12:43 PM CDTSpecial Weather StatementBMXWalker32 min
Jun 22, 1:14 PM CDTSpecial Weather StatementBMXPickens31 min
Jun 22, 1:40 PM CDTSpecial Weather StatementBMXFayette35 min
Jun 22, 2:06 PM CDTSpecial Weather StatementBMXSt. Clair24 min
Jun 22, 2:08 PM CDTSpecial Weather StatementBMXTuscaloosa37 min
Jun 22, 2:35 PM CDTSpecial Weather StatementBMXTuscaloosa25 min
Jun 22, 2:53 PM CDTSpecial Weather StatementBMXJefferson37 min
Jun 22, 3:08 PM CDTSpecial Weather StatementBMXGreene, Hale52 min
Jun 22, 3:18 PM CDTSpecial Weather StatementBMXHale27 min
Jun 22, 3:59 PM CDTSpecial Weather StatementBMXLee31 min
Jun 22, 4:00 PM CDTSpecial Weather StatementBMXCoosa30 min
Jun 22, 4:28 PM CDTSpecial Weather StatementBMXElmore32 min
Jun 22, 4:31 PM CDTSpecial Weather StatementBMXPerry29 min
Jun 22, 4:32 PM CDTSpecial Weather StatementBMXChambers, Clay, Tallapoosa28 min
Jun 22, 4:46 PM CDTSevere Thunderstorm WarningBMXChambers, Tallapoosa44 min
Jun 22, 4:59 PM CDTSevere Thunderstorm WarningBMXElmore28 min
Jun 22, 5:03 PM CDTSpecial Weather StatementBMXShelby27 min
Jun 22, 5:15 PM CDTSpecial Weather StatementBMXRandolph30 min
Jun 22, 5:44 PM CDTSpecial Weather StatementBMXMacon31 min
Jun 22, 5:53 PM CDTSevere Thunderstorm WarningBMXElmore, Macon, Tallapoosa27 min
Jun 22, 6:23 PM CDTSpecial Weather StatementBMXMacon37 min
Jun 22, 6:25 PM CDTSpecial Weather StatementBMXWinston35 min
Jun 22, 6:43 PM CDTSevere Thunderstorm WarningBMXWinston19 min
Jun 22, 6:48 PM CDTSpecial Weather StatementBMXLee27 min
Jun 22, 6:57 PM CDTSevere Thunderstorm WarningBMXLee, Russell14 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.